MathSciNet Relay Station
MathSciNet bibliographic data
MR835805 42B25
Christ, Michael; Duoandikoetxea, Javier; Rubio de Francia, José L. Maximal operators related to the Radon transform and the Calderón-Zygmund method of rotations. Duke Math. J. 53 (1986), no. 1, 189–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement